# SDR FDEA200908273114

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP SIDE INBD FLAP OTBD HINGE OTBD PIVOT HOLE FOUND CORROSIONS.  REPAIRED IAW EA 1-5750-132206 (MAJOR REPAIR).
